Photo of Xiangfeng Yang

Xiangfeng Yang

Associate Professor, Docent

I am mainly interested in the theory of large deviations. Objects along this direction I have studied include sample covariance matrices, longest runs/gaps and stochastic bridges (such as Bernstein bridges and Markov bridges).

Publications

2024

Stefane Saize, Xiangfeng Yang (2024) On the definitions of hidden Markov models Applied Mathematical Modelling, Vol. 125, p. 617-629 Continue to DOI

2023

Denise Uwamariya, Xiangfeng Yang (2023) Large deviations of extremal eigenvalues of sample covariance matrices Journal of Applied Probability Continue to DOI

2021

Martin Singull, Denise Uwamariya, Xiangfeng Yang (2021) Large-deviation asymptotics of condition numbers of random matrices Journal of Applied Probability, Vol. 58, p. 1114-1130 Continue to DOI
Zhi Wang, Xiangfeng Yang (2021) On a type of superlinear growth variational problems Quaestiones Mathematicae. Journal of the South African Mathematical Society, Vol. 44, p. 1653-1659 Continue to DOI

2020

Torkel Erhardsson, Stefane Saize, Xiangfeng Yang (2020) Reciprocal Chains: Foundations IEEE Transactions on Automatic Control, Vol. 65, p. 4840-4845 Continue to DOI
Joseph Okello Omwonylee, Xiangfeng Yang (2020) General large deviations of longest gaps in homogeneous Poisson processes Journal of Mathematical Analysis and Applications, Vol. 489, Article 124194 Continue to DOI

2019

Jinjun Li, Xiangfeng Yang (2019) On longest matching consecutive subsequence International Journal of Number Theory, Vol. 15, p. 1745-1758 Continue to DOI

2018

Zhenxia Liu, Xiangfeng Yang (2018) ON THE LONGEST RUNS IN MARKOV CHAINS Probability and Mathematical Statistics, Vol. 38, p. 407-428 Continue to DOI
Emanuel Evarest Sinkwembe, Fredrik Berntsson, Martin Singull, Xiangfeng Yang (2018) Weather Derivatives Pricing Using Regime Switching Model Monte Carlo Methods and Applications, Vol. 24, p. 13-27 Continue to DOI
Jinjun Li, Min Wu, Xiangfeng Yang (2018) On the longest block in Luroth expansion Journal of Mathematical Analysis and Applications, Vol. 457, p. 522-532 Continue to DOI
Xiangfeng Yang (2018) Asymptotic expansions for Laplace transforms of Markov processes Journal of Mathematical Analysis and Applications, Vol. 457, p. 694-721 Continue to DOI

2017

Zhenxia Liu, Zhi Wang, Xiangfeng Yang (2017) A Gaussian expectation product inequality Statistics and Probability Letters, Vol. 124 Continue to DOI
Emanuel Evarest Sinkwembe, Fredrik Berntsson, Martin Singull, Xiangfeng Yang (2017) Weather derivatives pricing using regim switching models

2016

Takis Konstantopoulos, Zhenxia Liu, Xiangfeng Yang (2016) LAPLACE TRANSFORM ASYMPTOTICS AND LARGE DEVIATION PRINCIPLES FOR LONGEST SUCCESS RUNS IN BERNOULLI TRIALS Journal of Applied Probability, Vol. 53, p. 747-764 Continue to DOI
Nicolas Privault, Xiangfeng Yang, Jean-Claude Zambrini (2016) Large deviations for Bernstein bridges Stochastic Processes and their Applications, Vol. 126, p. 1285-1305 Continue to DOI
Zhenxia Liu, Xiangfeng Yang (2016) A general large deviation principle for longest runs Statistics and Probability Letters, Vol. 110, p. 128-132 Continue to DOI

2015

FuChang Gao, Xiangfeng Yang (2015) Upper tail probabilities of integrated Brownian motions Science China Mathematics, Vol. 58, p. 1091-1100 Continue to DOI
Xiangfeng Yang (2015) On the large deviation principle of generalized Brownian bridges Journal of Mathematical Analysis and Applications, Vol. 430, p. 845-856 Continue to DOI
Xiangfeng Yang (2015) Exact upper tail probabilities of random series Statistics and Probability Letters, Vol. 99, p. 13-19 Continue to DOI

2014

Zhenxia Liu, Xiangfeng Yang (2014) Probabilities of hitting a convex hull Comptes rendus. Mathematique, Vol. 352, p. 935-940 Continue to DOI

PhD Students

Former PhD Students

  • Joseph Okello Omwonylee (2018-2022). Dissertation title: Limiting behaviours of the longest gaps between occurrence epochs in Poisson processes.
  • Denise Uwamariya (2018-2023). Dissertation title: Large deviations of condition numbers and extremal eigenvalues of random matrices.
  • Stefane Draiva Saize (2018-2023). Dissertation title: Contributions to reciprocal processes.

Research

Organisation